# SDR UALA2010043001451

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 47,907 hours, 5,808 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT EXIT LIGHT OUT.  REPLACED LAMP. OP CK GOOD IAW MM 33-51-03 PB 200. BY MECH 9602880 AND INSP KAA059 ON NON ROUTINE JC 330023.
